# SDR IPXA12572787

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L2 SLIDING WINDOW LOCK IS BINDING BADLY AFTER PRESSURIZING THE ACFT.  ADJUSTED NR 2 WINDOW IAW AMM 56-11-02-5.  OPS CHECKED NORMAL.
